Alert archive / New York / River Flood Warnings in 2014
River Flood Warning 9, NWS Binghamton, NY
NWS Binghamton, NY issued this river flood warning at May 16, 2014, 9:37 PM EDT for Delaware County, New York. It took effect at May 16, 2014, 10:54 PM EDT. It was in force for 22 hr.
The area
The outline as issued.
The facts
- Issued
- May 16, 2014, 9:37 PM EDT (01:37 UTC)
- In effect from
- May 16, 2014, 10:54 PM EDT
- Expired
- May 17, 2014, 8:30 PM EDT
- In force
- 22 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- Minor
County Delaware County, NY
The radar
The Binghamton radar (KBGM), 66 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point West Branch Delaware River at Walton (WALN6). The gauge peaked at 9.24 ft at May 17, 2014, 12:00 AM EDT.
- Action stage
- 9.5 ft
- Minor stage
- 11.5 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01423000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
166
WGUS41 KBGM 170137
FLWBGM
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
937 PM EDT FRI MAY 16 2014
...THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A FLOOD WARNING FOR THE
FOLLOWING RIVERS IN NEW YORK...
WEST BRANCH DELAWARE AT WALTON AFFECTING DELAWARE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...
STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL WEATHER
SERVICE...FOR LATER DEVELOPMENTS...
FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE AT
WEATHER.GOV/BGM
&&
NYC025-171337-
/O.NEW.KBGM.FL.W.0009.140517T0254Z-140518T0030Z/
/WALN6.1.ER.140517T0254Z.140517T1200Z.140517T1830Z.NO/
937 PM EDT FRI MAY 16 2014
THE NATIONAL WEATHER SERVICE IN BINGHAMTON NEW YORK HAS ISSUED A
* FLOOD WARNING FOR
THE WEST BRANCH DELAWARE AT WALTON.
* FROM THIS EVENING UNTIL SATURDAY EVENING.
* AT 9 PM FRIDAY THE STAGE WAS 9.0 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY 11 PM FRIDAY AND
CREST NEAR 10.5 FEET AROUND 8 AM SATURDAY. THE RIVER WILL FALL BELOW FLOOD
STAGE AFTER 2 PM SATURDAY.
* IMPACT...AT 10.0 FEET...FAIRGROUNDS BEGIN TO FLOOD AT 10 FEET.
&&
LAT...LON 4219 7514 4215 7510 4207 7522 4209 7526
4211 7526
$$1 follow-up statement
947
WGUS81 KBGM 170711
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
311 AM EDT SAT MAY 17 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW YORK...
WEST BRANCH DELAWARE AT WALTON AFFECTING DELAWARE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...
STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL WEATHER
SERVICE...FOR LATER DEVELOPMENTS...
FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE AT
WEATHER.GOV/BGM
&&
NYC025-170741-
/O.CAN.KBGM.FL.W.0009.000000T0000Z-140518T0030Z/
/WALN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
311 AM EDT SAT MAY 17 2014
THE FLOOD WARNING IS CANCELLED FOR
THE WEST BRANCH DELAWARE AT WALTON.
* AT 3 AM SATURDAY THE STAGE WAS 9.0 FEET.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 9.2 FEET. THE RIVER WILL
FALL TO 7.3 FEET BY .
* IMPACT...AT 10.0 FEET...FAIRGROUNDS BEGIN TO FLOOD AT 10 FEET.
&&
LAT...LON 4219 7514 4215 7510 4207 7522 4209 7526
4211 7526
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this river flood warning went out at May 16, 8:48 PM EDT, 49 minutes earlier.
Area forecast discussion, May 16, 8:48 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
848 PM EDT FRI MAY 16 2014
.SYNOPSIS...
RAIN WILL CONTINUE EAST OF INTERSTATE 81 THIS EVENING. COLD FRONT
WILL MOVE THROUGH THE WESTERN CATSKILLS TONIGHT BRINGING THE RAIN
TO AN END. AN UPPER LEVEL DISTURBANCE WILL LINGER INTO EARLY NEXT
WEEK BRINGING THE CHANCE FOR RAIN SHOWERS EACH AFTERNOON WITH COOL
AIR EXPECTED INTO EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
845 PM UPDATE...RAIN TAKING IT/S SWEET TIME LVG THE FCST AREA.
MUCH LGTR RAIN LEFTOVER IN THE WRN CATS WILL CONT TO CREEP EWRD
OVRNGT. MADE SOME MINOR TIMING ADJUSTMENTS ON THE PCPN AND TEMPS
OTRW THE FCST IS IN GOOD SHAPE. PRVS DISC BLO.
140 PM UPDATE...
FRONT IS HUNG UP IN OUR ERN ZONES THIS AFTN BTWN WILKES-BARRE
SCRANTON AND MOUNT POCONO AND UP INTO THE WRN CATS. LAST VORT MAX IS
NOW COMING UP THRU ERN PA WITH BACK EDGE OF RAIN GETTING INTO THE
POCONOS AT THIS TIME. ASSOC LOPRES LOCATED AT THE DE/NJ BORDER WL
RIDE UP ALONG FRONTAL BNDRY AND KEEP CDFNT LOCKED IN PLACE THRU THE
NEXT FEW HRS. THIS WL LEAD TO OCNL MODERATE RAIN FROM THE I-81
CORRIDOR AND POINTS EAST THRU LATE AFTN.
ONCE LOPRES HEADS TO THE NORTH OF THE AREA TWD 00Z IT WL BEGIN TO
PULL THE CDFNT THRU RMNDR OF CWA AND RESULT IN JUST SCTD -SHRAS THRU
ABOUT 06Z BFR WINDING DOWN OVR THE CATS. BTWN NOW AND 06Z TONIGHT
EXPECT AN ADDNL 1-2 INCHES EAST OF A FLORENCE NY TO CARBONDALE PA
LINE. THUS, WL KEEP FFA UP THRU 06Z TONIGHT FOR THESE AREA BUT MAY
CANCEL FFA WITH NEXT UPDATE FM CAYUGA CNTY DOWN TWD BRADFORD CNTY.
TEMPS WL CONTINUE TO FALL FOLLOWING FROPA WITH LOW TEMPS POSSIBLY
DIPPING INTO THE U30S ACRS THE FAR WEST.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
3 PM UPDATE...
STRONG UL ENERGY SPINNING THRU IOWA AT THIS TIME WL NOT BE ABLE TO
PHASE WITH UPR SYSTEM DROPPING SOUTH THRU ONTARIO. A PORTION OF THIS
WV WL KICK OUT TO THE EAST TONIGHT WITH SLGT CHC OF SHOWERS DVLPNG
AFT 12Z SATURDAY AS IT DOES SO. HARD TO JUSTIFY GOING MUCH HIGHER
THAN 20 POPS AS THE WRN CNTYS WL LKLY BE UNDER SUBSIDENCE AFT THIS
WV MVS THRU. MAX TEMPS FOR TOMORROW WL AVG 5-10 DEGREES BLO NORMAL
WITH SOME LOCALES STRUGGLING TO GET OUT OF THE 50S.
IF SKIES CAN CLR SAT NGT POTENTIAL EXISTS FOR TEMPS TO DIP DOWN INTO
THE MID-30S FOR OVRNGT MIN. THESE TEMPS MAY LEAD TO PATCHY FROST
FORMATION ACRS THE VLYS OF CNTRL NY. HWVR THIS ALL HINGES ON CLRNG
SKIES AS WINDS WL BE DROPPING OFF AS SFC HIPRES BUILDS IN.
H5 TROF PROGGED TO MV THRU CWA SOMETIME SUNDAY MRNG AND MAY RESULT
IN SHOWERS DRG THE DAY. H5 TROF WL MV THRU SUN EVNG AND CHC FOR LGT
SHOWERS WL EXIST EACH AFTN THRU THE END OF THE SHORT TERM WITH COOL
CONDS EXPECTED THRU MONDAY. MON MRNG MAY BRING MORE PATCHY FROST TO
THE CWA WITH TEMPS DIPPING INTO THE M30S.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
AN UPPER ATMOSPHERIC STORM SYSTEM WILL SLIDE OFF THE ATLANTIC
COAST MONDAY NIGHT...ALLOWING HIGH PRESSURE TO EXPAND OVER OUR
REGION WITH FAIR WEATHER.
A STORM SYSTEM WILL APPROACH OUT OF THE PLAINS TUESDAY NIGHT. A
MOIST SOUTHERLY FLOW WILL DEVELOP, BRINGING ADDITIONAL SHOWER
ACTIVITY TO NY AND PA FOR WEDNESDAY AND THURSDAY.
MAXIMUM TEMPERATURES THIS PERIOD WILL RANGE FROM THE MIDDLE 60S TO
LOWER 70S.
&&
.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
A VERY CHALLENGING FORECAST IS EXPECTED TONIGHT. RAIN SHOWERS THIS
EVENING ARE SLOWLY MOVING TO THE EAST AND IN IT'S WAKE ARE MVFR AND
EMBEDDED IFR CIGS WITH VISBYS RESTRICTIONS. EXPECT CONDITIONS TO
SLOWLY DETERIORATE THROUGH THE OVERNIGHT. SOME DRY AIR IS MOVING
INTO THE REGION TONIGHT AND COMPLICATIONS COME WITH THIS FACTOR.
CONFIDENCE IS LOW ON HOW QUICKLY THE DRY AIR WILL MOVE IN AND
WHICH SITES WILL BECOME VFR WITH THIS DRY AIR. BELIEVE FOG/STRATUS
WILL DEVELOP TONIGHT MAINLY BETWEEN 06-12Z EXCEPT AT KBGM WHERE
CONDITIONS ARE ALREADY AT IFR. EXPECT CONDITIONS ACROSS ALL TAF
SITES TO IMPROVE TO VFR BETWEEN 13-16Z SATURDAY. WINDS WILL REMAIN
LIGHT OVERNIGHT AND INCREASE TO AROUND 11 KNOTS DURING THE
AFTERNOON SATURDAY.
OUTLOOK...
SAT NGT...MAINLY VFR...THOUGH LINGERING RESTRICTIONS FROM FOG
POSSIBLE EARLY SAT MORNING.
SUN/MON...MAINLY VFR...BUT BRIEF RESTRICTIONS POSSIBLE IN ISO -SHRA.
TUE...VFR.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR PAZ039-040-043-
044-047-048-072.
NY...FLASH FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR NYZ009-018-036-
037-044>046-056-057-062.
&&
SYNOPSIS...DGM/PVN
NEAR TERM...DGM/PVN
SHORT TERM...PVN
LONG TERM...DJP
AVIATION...KAHHazardous weather outlook, May 16, 3:06 PM EDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 306 PM EDT FRI MAY 16 2014 NYZ009-018-036-037-044>046-056-057-062-PAZ039-040-043-044-047-048- 072-171915- NORTHERN ONEIDA-ONONDAGA-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-BROOME-DELAWARE-SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE-WYOMING- LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 306 PM EDT FRI MAY 16 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PATCHY FROST MAY BE POSSIBLE SUNDAY AND MONDAY MORNING. ALL INTERESTS WITH SENSITIVE VEGETATION SHOULD TAKE PROPER PRECAUTIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ015>017-022>025-055-PAZ038-171915- YATES-SENECA-SOUTHERN CAYUGA-STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-TIOGA- BRADFORD- 306 PM EDT FRI MAY 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PATCHY FROST MAY BE POSSIBLE SUNDAY AND MONDAY MORNING. ALL INTERESTS WITH SENSITIVE VEGETATION SHOULD TAKE PROPER PRECAUTIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PN
In the hours before
Local storm report, May 16, 4:23 PM EDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
423 PM EDT FRI MAY 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM TSTM WND DMG SHERBURNE 42.68N 75.50W
05/16/2014 CHENANGO NY FACEBOOK
TREES UPROOTED ON STATE ROUTE 80. OTHER LARGER BRANCHES
DOWNED. PICTURES SENT VIA FACEBOOK.
&&
HEDENLocal storm report, May 16, 4:24 PM EDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
424 PM EDT FRI MAY 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM NON-TSTM WND DMG MONTROSE 41.83N 75.88W
05/16/2014 SUSQUEHANNA PA PUBLIC
FLASHING OFF A HOUSE. ROOF PEELED OFF A BARN. TREES
DAMAGE... MOSTLY LARGER BRANCHES... THROUGHOUT THE CITY.
&&
CORRECTED REMARKS
HEDENLocal storm report, May 16, 4:26 PM EDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
426 PM EDT FRI MAY 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 AM FLASH FLOOD RUSHVILLE 42.76N 77.23W
05/16/2014 YATES NY 911 CALL CENTER
WATER RUSHING INTO A HOUSE...UTILITIES THREATENED
0448 AM FLASH FLOOD PENN YAN 42.66N 77.05W
05/16/2014 YATES NY 911 CALL CENTER
RUSHING WATER ON SEVERAL STREETS...DPW AND LOCAL FIRE
DEPT CALLED OUT FOR SANDBAG OPERATIONS
0530 AM FLASH FLOOD PENN YAN 42.66N 77.05W
05/16/2014 YATES NY 911 CALL CENTER
WATER RUSHING INTO ARC BUILDING...FIRE DEPT DISPATCHED
0549 AM FLOOD PRATTSBURG 42.52N 77.28W
05/16/2014 STEUBEN NY 911 CALL CENTER
FLOODED BASEMENT...FIRE DEPT RESPONDING
0725 AM FLOOD AVOCA 42.41N 77.42W
05/16/2014 STEUBEN NY FIRE DEPT/RESCUE
WATER AND DEBRIS ACROSS ROUTE 70A
0751 AM FLOOD BRANCHPORT 42.60N 77.15W
05/16/2014 YATES NY FIRE DEPT/RESCUE
BASEMENT FLOODED...FIRE DEPT RESPONDING
0758 AM FLOOD MIDDLESEX 42.70N 77.27W
05/16/2014 YATES NY FIRE DEPT/RESCUE
ACORN VALLEY TRAILER PARK SURROUNDED BY WATER
0807 AM FLOOD HORNELL 42.32N 77.66W
05/16/2014 STEUBEN NY FIRE DEPT/RESCUE
WATER COMING OUT OF DITCH APPROACHING RESIDENCE
0816 AM FLASH FLOOD BRANCHPORT 42.60N 77.15W
05/16/2014 YATES NY PUBLIC
STREAM OUT OF ITS BANKS... RUSHING BY BUILDING DAMAGED
IN PREVIOUS FLOOD.
0822 AM FLASH FLOOD 1 N BATH 42.35N 77.32W
05/16/2014 STEUBEN NY PUBLIC
RT14 NORTH OF BATH HAS AREA WITH WATER OVER IT.
FLOODING AROUND HOUSES.
0825 AM FLASH FLOOD 1 NNW BATH 42.35N 77.33W
05/16/2014 STEUBEN NY EMERGENCY MNGR
EVACUATION OF ELDERLY COUPLE IN PROCESS DUE TO WATER
ISOLATING HOUSE.
0841 AM FLASH FLOOD 2 NW BATH 42.36N 77.35W
05/16/2014 STEUBEN NY PUBLIC
FLOODING ACROSS ROBBINS RD.
0920 AM NON-TSTM WND DMG MONTROSE 41.83N 75.88W
05/16/2014 SUSQUEHANNA PA PUBLIC
FLASHING OFF A HOUSE. ROOF PEELED OFF A BARN. TREES
DAMAGE... MOSTLY LARGER BRANCHES... THROUGHOUT THE CITY.
0921 AM NON-TSTM WND DMG FOREST LAKE 41.88N 75.96W
05/16/2014 SUSQUEHANNA PA EMERGENCY MNGR
BARN OFF FOUNDATION. ROOF AND SIDING DAMAGE.
0942 AM FLOOD VESTAL 42.08N 76.05W
05/16/2014 BROOME NY FIRE DEPT/RESCUE
OLD VESTAL RD PONDING OF WATER UNDER OLD RAILROAD
OVERPASS. NEAR SHIPPERS RD.
0943 AM FLOOD ITHACA 42.44N 76.50W
05/16/2014 TOMPKINS NY TWITTER
WATER ON ROUTE 13 SOUTH SIDE OF CITY
0943 AM FLASH FLOOD WAYNE 42.47N 77.10W
05/16/2014 STEUBEN NY FIRE DEPT/RESCUE
COUNTY ROUTE 87 WASHED OUT BETWEEN ROSE ROAD AND GROVE
SRING RD
1012 AM NON-TSTM WND DMG OXFORD 42.44N 75.60W
05/16/2014 CHENANGO NY TRAINED SPOTTER
TREES DOWN
1018 AM NON-TSTM WND DMG PRESTON 42.53N 75.60W
05/16/2014 CHENANGO NY TRAINED SPOTTER
TREES DOWN
1025 AM NON-TSTM WND DMG PLYMOUTH 42.62N 75.60W
05/16/2014 CHENANGO NY TRAINED SPOTTER
TREES DOWN.
1028 AM FLOOD AVOCA 42.41N 77.42W
05/16/2014 STEUBEN NY FIRE DEPT/RESCUE
TRAILER PARK ON COUNTRY ROUTE 7 BEING FLOODED
1030 AM TSTM WND DMG SHERBURNE 42.68N 75.50W
05/16/2014 CHENANGO NY FACEBOOK
TREES UPROOTED ON STATE ROUTE 80. OTHER LARGER BRANCHES
DOWNED. PICTURES SENT VIA FACEBOOK.
1100 AM FLASH FLOOD BATH 42.34N 77.32W
05/16/2014 STEUBEN NY EMERGENCY MNGR
CAMPBELL CREEK OUT OF ITS BANKS. 3 PEOPLE EVACUATED
FROM NEARBY RESIDENCES.
1103 AM NON-TSTM WND DMG BRISBEN 42.37N 75.68W
05/16/2014 CHENANGO NY PUBLIC
1216 PM FLOOD EDMESTON 42.70N 75.23W
05/16/2014 OTSEGO NY FIRE DEPT/RESCUE
WATER OVER HIGHWAY 51
1233 PM FLOOD EDMESTON 42.70N 75.23W
05/16/2014 OTSEGO NY FIRE DEPT/RESCUE
POSSIBLE ROAD WASHOUT ALONG STATE HIGHWAY 20
1258 PM FLOOD PLAINFIELD CENTER 42.84N 75.17W
05/16/2014 OTSEGO NY FIRE DEPT/RESCUE
WATER OVER STATE HIGHWAY 51
&&
HEDENLocal storm report, May 16, 4:55 PM EDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
455 PM EDT FRI MAY 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM FLASH FLOOD SANFORD 42.10N 75.48W
05/16/2014 BROOME NY EMERGENCY MNGR
MINOR FLOODING OF SOME LOW LYING AREAS ALONG ROUTE 41
BETWEEN TOWN OF SANFORD AND NORTH SANFORD AREA. THIS
INCLUDES NORTH SANFORD ROAD... BLOWERS ROAD AT NORTH
SANFORD ROAD... AND WHEELER SCHOOL ROAD.
&&
HEDENThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 8:55 PM EDT | River Flood Warning | BGM | Chemung | 19 hr |
| May 16, 11:11 PM EDT | River Flood Warning | BGM | Tompkins | 19 days |
| May 17, 6:36 AM EDT | River Flood Warning | BGM | Broome | 47 hr |
| May 17, 12:50 PM EDT | Areal Flood Warning | BGM | Steuben, Yates | 18 hr |
| May 17, 5:07 PM EDT | River Flood Warning | BGM | Chenango, Delaware | 20 hr |
Nearby
River Flood Warnings in New York, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.